A general reduction method for peridic solutions near equilibria in Hamiltonian systems

A. Vanderbauwhede, J.C. Meer, van der

Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

Original languageEnglish
Title of host publicationNormal Forms and Homoclinic Chaos
EditorsW.F. Langford, W. Nagata
Place of PublicationProvidence RI, USA
PublisherAmerican Mathematical Society
Pages273-294
ISBN (Print)0-8218-0326-3
Publication statusPublished - 1995

Publication series

NameFields Institute Communications
Volume4
ISSN (Print)1069-5265

Cite this

Vanderbauwhede, A., & Meer, van der, J. C. (1995). A general reduction method for peridic solutions near equilibria in Hamiltonian systems. In W. F. Langford, & W. Nagata (Eds.), Normal Forms and Homoclinic Chaos (pp. 273-294). (Fields Institute Communications; Vol. 4). American Mathematical Society.